# SDR LR7A08122

- Difficulty date: November 1, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,285 hours, 26,541 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1511623101
- Condition: Blown
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTED NR 3 ENGINE NACELLE OVERHEAT ANNUNCIATION AND PERFORMED ENGINE SHUTDOWN IAW AFM AT 14:28Z.  REPLACED UPPER BLEED AIR MANIFOLD ON NR 3 ENGINE, LEAK CHECK GOOD PER SMP581 CH 36-10.
